# SDR TWAA9802603

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920L
- Make and model: Doug DC-9-32
- Aircraft serial: 47734
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5004WW
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JAX - FLT 494 - FORWARD GALLEY OVERHEAD FLOURSCENT WORK LIGHT, RT OUTBOARD, WAS SMOKING SHORTLY AFTER TAKEOFF.  THE LIGHT WAS TURNED OFF.  AT JAX THE LIGHT WAS DEACTIVATED BY PULLING THE CIRCUIT BREAKER.  CORRECTION WAS DEFERRED.  ON LAYOVER, THE WIRING AND SECURITY WAS CHECKED AND FOUND NORMAL.  NO SIGNS OF OVERHEATING.  RELAMPED AND OPERATED FOR SEVERAL HOURS.  OPERATIONS WAS NORMAL.  (M)
